# SDR LR7A05136

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 33766425
- Condition: Corroded
- Location: Fs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5312, FOUND CORROSION DAMAGE LOWER FORWARD UNDERDECK FLOOR SUPPORT ANGLE, FS 200, RBL9 WL146.  REPLACED FLOOR SUPPORT ANGLE IAW SRM SMP 583 51-70 AND ED05-025-02, NR 0307.
